topicLogo

Combined oral contraceptive pill

What is Combined oral contraceptive pill?

These are also called COC's as they contain two drugs similar to the two hormones estrogen and progesterone found in normal females. As they have both the hormones they are more effective and also control the menstrual cycle in a better way so that problems of irregular periods and breakthrough bleeding do not occur while also providing contraception.

- Written by

Questions and answers on "Combined oral contraceptive pill"

i had my periods around 27th july and i had sex after a day my periods end. i took a birth control pill but around 6th august i had dark brownish bleeding for around 3 to 4 days. i was expecting my periods again somewhere around now but havent got them yet. i did take i pill a few times in between. i am worried as my periods havent started , what can be the possible reason?
Hi, thanks for writing..
I pill is high dose hormonal pills.. this itself can cause delayed periods, intermensrual spotting and brownish discharge.. This decreses thge chance of pregnancy by 89%. So incase you have a doubt about pregnancy, get a urine pregnancy test with early morning sample.....
Read Full Thread     Ask a Doctor Now »
Yes I found a pill n my little brothers pants while doing laundry, I'm obviously having a difficult time discovering it but w/Ur help I hope you'll be able to Assist me.. The Pill is Orange/oblong(shape)/& the #'s r: 3061 but b4 the #'s there is the symbol looking thing I cannot recover.. it looks like an "R" w/a "line" through it.. please help me discover what this may be so I know how to deal with this appropriately.. Thx
Hello, Thanks for the query to H. C. M.C.
As you mentioned there a tabs oblong / orange with r 3061.
The drug belong to amphetamine group ( dextroamphetamine) available as 30mg and this drug usually used as a C N S stimulant , alleviate fatigue.
Sometimes also uses in narcolepsy ( excess of...
Read Full Thread     Ask a Doctor Now »
Hello, just a bit concerned, had my period while on my 7 day break from the pill which i ve been on since i was 16. I have always have heavy periods and while on the pill they start quite quickly, but this month I came off the pill monday and didn t come on till sat, and so took my first pill this morning and the bleeding was very light an I have now stopped bleeding. I read somewhere that tis can happen if your pregnant while on the pill?
Write your answer here
Dear Ms
It is quite possible that you can have bleeding if you stop taking oral contraceptive pills abruptly. When you took pill again the bleeding of course became less and stopped. It is a normal reaction of endometrium to this drug. In any case you have to do a pregnancy...
Read Full Thread     Ask a Doctor Now »
I ve been on the birth control pill for years, if I miss one dose, I ve caught up appropriately; i am monogamous, and so is my partner, we otherwise use no protection. I began cramping and spotting for the past two weeks, but my period is due next week, 6days from now. This happened to a milder extent last month as well, so I don t think I could be pregnant! I am 27 yes old; why is this happening?
Hi,
Thanks for writing in.
If you have been using these birth control pills properly, it is extremely unlikely that you are pregnant. They are one of the best contraceptives available. Oral contraceptives are known to cause spotting and cramping. But since you have been experiencing these only...
Read Full Thread     Ask a Doctor Now »
Hi. I been having really bad stomach pain all over and my back doesnt feel any better. I been on the birth control pill for 4 months and I havent gotten my period yet. I went to my gyn in february and I wasnt pregnant . I been having a little bit of brown discharge on my pantyliner accompanied by back cramps for the last week. What can this be or mean?
Hello.
Thanks for choosing HealthcareMagic forum.
you should stop taking pills u will have normal periods
Read Full Thread     Ask a Doctor Now »
IM 37 I have rapid blood mole growth all over my body. espiecially the past 2 years im on the birth control pill have been for about 12 years I have no children. my pap and pelvic ultra sounds come pack fine . I had my gallbladder removed 3 years ago and never been the same . My moms docter told me that I have hormone imbalance but my docter thinks im fine please help
blood mole as such requires nothing to worry.birth control pills can cause hormonal imbalance can aggravate .if you are planning to have a family you can stop birthcontrol pills.it is better to consult a dermatologist for your condition
Read Full Thread     Ask a Doctor Now »
hi.. i ve been taking pills since july 2012, i was using azul, but last month, february , i changed my pill to althea, and i took the first tablet even if i was done with my menstruation . it was stated on the instructions that it s ok to start the pill at any day as long as you follow the days indicated on the pill pack. but on the first week that i was taking the pill i was also taking antibiotics/antibacterial named amoxicillin . and i had made out with my boyfriend on the 5th day that i was taking pills. i finished my 21st tablet last march 2 and it s already march 6 today and i still don t have my period. the last day of my period was jan. 30.. i did some research and it says that antibiotics don t interfere with the pill except the one named rifampin. so i m confused, am i pregnant? pls help me. -AAAAAAA. stressed out-
Hello,

Thanks for posting,

Well I do not think you are pregnant if you have been taking the pills as indicated even though it will be wise to conduct a pregnancy test in about a week's time just to be sure that pregnancy is not the cause of your amenorrhea.
Pills are hormone based and can alter...
Read Full Thread     Ask a Doctor Now »
View more

Health resources related to Combined oral contraceptive pill

A Doctor will be with you shortly
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor